# SDR USAA2011102400023

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 34,369 hours, 12,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER EXIT SIGN MISSING FROM R4 ENTRY DOOR.  INSTALLED NEW LENS COVER EXIT SIGN R4 ENTRY DOOR.  OPS CHECKED GOOD.
